# SDR SWAA2016121210391

- Difficulty date: December 2, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 42,244 hours, 24,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FORWARD GIRT BAR ATTACH FITTING CORRODED AT FASTENER HOLES.  R&R FITTING IAW DWG & SRM.
